A new numerical investigation of fractional order susceptible-infected-recovered epidemic model of childhood disease
- Title
- A new numerical investigation of fractional order susceptible-infected-recovered epidemic model of childhood disease
- Creator
- Veeresha P.; Ilhan E.; Prakasha D.G.; Baskonus H.M.; Gao W.
- Description
- The susceptible-infected-recovered (SIR) epidemic model of childhood disease is analyzed in the present framework with the help of q-homotopy analysis transform method (q-HATM). The considered model consists the system of three differential equations having fractional derivative, and the non-linear system exemplifies the evolution of childhood disease in a population and its influence on the community with susceptible, infected and recovered compartment. The projected method is a mixture of q-homotopy analysis method and Laplace transform. Two distinct explanatory cases are considered, and corresponding simulations have been demonstrated in terms of plots for different value of the order. The present investigation elucidates that the projected both derivative and technique play a vital role in the analysis and illustrate the behaviour of diverse mathematical models described with differential equations in human disease. 2021 THE AUTHORS
- Source
- Alexandria Engineering Journal, Vol-61, No. 2, pp. 1747-1756.
- Date
- 2022-01-01
- Publisher
- Elsevier B.V.
- Subject
- Caputo fractional derivative; Laplace transform; q-homotopy analysis method; Susceptible-infected-recovered epidemic model
- Coverage
- Veeresha P., Center for Mathematical Needs, Department of Mathematics, CHRIST (Deemed to be University), Bengaluru, 560029, India; Ilhan E., Faculty of Engineering and Architecture, Kirsehir Ahi Evran University, Kirsehir, 40500, Turkey; Prakasha D.G., Department of Mathematics, Faculty of Science, Davangere University, Shivagangothri, Davangere, 577007, India; Baskonus H.M., Department of Mathematics and Science Educations, Faculty of Education, Harran University, Sanliurfa, 63050, Turkey; Gao W., School of Information Science and Technology, Yunnan Normal University, Yunnan, China
- Rights
- All Open Access; Gold Open Access
- Relation
- ISSN: 11100168
- Format
- Online
- Language
- English
- Type
- Article
Collection
Citation
Veeresha P.; Ilhan E.; Prakasha D.G.; Baskonus H.M.; Gao W., “A new numerical investigation of fractional order susceptible-infected-recovered epidemic model of childhood disease,” CHRIST (Deemed To Be University) Institutional Repository, accessed February 26, 2025, https://archives.christuniversity.in/items/show/15184.